Skip to Content

I have taken lithium for 2 n a half years, can't stand the side effects- what do I do?

Responses (1)

Anonymous 20 Dec 2010

Hello,

I also used to take lithium and could not stand the side effects.

I spoke to my Dr. and he put me on Lamictal which is a mood stabilizer, I am 42 and bipolar. This medication has worked very well for me.

Ask your Dr. about this medication I believe there is a generic version called Lamotrigine.-

All the best and take care...

maisiep 20 Dec 2010

Thank you! I have taken this drug and it gives me excessive hair loss, weight gain, hand and leg tremor, my head shakes vigorously, slurred speech, etc. I have stopped taking the drug for three months and they told me to go back on it, however even after taking 300 mg of it (one capsule) my head begins to shake vigorously for 3-5 minutes.. Thank you for your feedback, I will suggest it! The only downside I have had after stopping the medication, is that I feel more depressed..

take care, and thank you!

maisiep 20 Dec 2010

What are the side effects you have noticed with Lamictal? Thanks

Anonymous 20 Dec 2010

Fortunately I have not experienced any side effects with lamictal.-

One side effect though is loss of appetite... therefore you could experience weight loss.-

I take mine in the mornings because another possible side effect is insomnia.

You must discuss this with your Dr. and outweigh the benefits vs. the risks, remember that not all organisms react in the same way, we are all unique and while some peolple may tolerate the medication well with no side effects others may not.-

I truly wish for this med to work for you.-

All the best and take good care.-

maso

Anonymous 20 Dec 2010

Sorry , forgot ... you are very welcome!

maisiep 20 Dec 2010

THANK you so very much!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions